MAUDE Adverse Event Report: DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Head

DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Head
Catalog Number 550000408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Numbness (2415)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6) study no: dsm202108 clinical adverse event received for numbness in fingers following peripheral nerve block device related: not related procedure related: possible date of event: (b)(6) 2026 date of implant: (b)(6) 2026 date of revision: no information provided device location: left treatment/impact: observation depuy synthes products used: catalog number: 550515290 lot number: 666230 type: baseplate description: inhance shoulder system r/speed uniti platform baseplate large ø29mm cementless catalog number: 550300500 lot number: 240761 type: screw description: inhance shoulder system self-drilling & locking screw 4 pack 20mm & 25mm catalog number: 550540004 lot number: 357663 type: glenosphere description: inhance shoulder system glenosphere ø40+4mm catalog number: 520000040 lot number: 6642881 type: humeral description: inhance shoulder system stemless large diameter 40mm cementless catalog number: 550000408 lot number: 659079 type: shell description: inhance shoulder system reverse humeral shell large ø40+8mm catalog number: 550040000 lot number: mi134856 type: liner description: inhance shoulder system reverse liner x-linked vitamin e pe ø40+0mm.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INHANCE
Common Device Name
Shoulder Implant - Humeral Head
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50589672
Report Number1818910-2026-15159
Device Sequence Number15815406
Product Code HSD
UDI-Device Identifier10603295546979
UDI-Public(01)10603295546979(10)659079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550000408
Device Lot Number659079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale